RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 147–154 (Mi ufa176)  

Extention of the conic flows

S. V. Khabirovab

a Ufa State Aviation Technical University, Ufa, Russia
b Institute of Mechanics, Ufa Centre of the Russian Academy of Sciences, Ufa, Russia

Abstract: All partial invariant solutions of gas dynamic equations constructed on the conic subalgebra admitted by the model are found. The canonic subalgebra consists of operators of rotation, translation by time and expansion. Submodel is set by a system of ordinary differential equations. Solutions form a series of submodels. In the basis of this submodels lies canonic submodel with respect to the invariant variable depending on independent variables and constants of this submodels depending on the invariant function. To determine this dependence, various additional overdetermined equations are obtained. Moreover, two submodels, expanding the canonic submodel, are derived from the system of partial differential equations. All formulas returning the solutions to physical space are defined for these two submodels.

Keywords: canonic flows, partial invariant solutions, gas dynamics.

Full text: PDF file (388 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 20.12.2011

Citation: S. V. Khabirov, “Extention of the conic flows”, Ufimsk. Mat. Zh., 4:4 (2012), 147–154

Citation in format AMSBIB
\Bibitem{Kha12}
\by S.~V.~Khabirov
\paper Extention of the conic flows
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 147--154
\mathnet{http://mi.mathnet.ru/ufa176}


Linking options:
  • http://mi.mathnet.ru/eng/ufa176
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:121
    Full text:41
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019